MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18CM) APPX 0.37ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE¿ CLEAR, 2 CLAMPS,; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18CM) APPX 0.37ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE¿ CLEAR, 2 CLAMPS,; STOPCOCK, I.V. SET
Catalog Number MC3316
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of a broken connector could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed and a probable cause cannot be determined.
 
Event or Problem Description
The event involved a 7" (18cm) appx 0.37ml, smallbore bifuse ext set w/2 microclave¿ clear, 2 clamps, rotating luer where it was stated in the report at the start of the shift that there was no health care assistant (hca) on the unit until 1500.Additionally, the unit was down one nurse.They called the patient's mother at 0740 to inform her that there was no hca available to provide 1:1 care.The patient was in a short-sleeved shirt when they took them into their care.Prior to going into another patient's room, they looked at the nursing station to see if any other nurses were available to watch the patient.They came back into the patients' room at 0815 when total parenteral nutrition (tpn) was scheduled to finish.Patients were sitting in the chair and stood up; they noticed blood on the patient's back and on the chair and drips of blood on the floor where the patient had walked.They went into the room and assessed the peripherally inserted central catheter (picc) line which upon assessment was still intact.The iv line running pn had broken at a hub and was running pn on the ground and blood was back flowing out of the picc onto the patient's backside.They immediately clamped the picc line.The picc line was then flushed and heparin locked and noted to work and have no damage to it.There was patient involvement, but no patient harm reported.

Brand Name
7" (18CM) APPX 0.37ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE¿ CLEAR, 2 CLAMPS,
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23328213
Report Number9617594-2025-02010
Device Sequence Number13415859
Product Code FMG
UDI-Device Identifier00887709037458
UDI-Public(01)00887709037458
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC3316
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Initial Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown